# SDR CA070919001

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Aircraft time: 2,153 hours
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 641098
- Condition: Broken
- Location: Fuel Discharge
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL DISCHARGE TUBE BROKE, ENGINE LOST POWER. SUSPECT MID-TUBE CLIP P/N: 626477-2 MAY HAVE FAILED FIRST. (TC NR 20070919001)
